Bases normales d'entiers dans les extensions de Kummer de degré premier
Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 95-116.

If F is a number field, we denote by 𝔇 F its ring of integers. Let E/F be a finite Galois extension of number fields with group G ; a basis of 𝔇 E as 𝔇 F -module of the form a 9 gG is called a normal basis of 𝔇 E over 𝔇 F . In this paper we establish an existence criterion for an integral normal basis in a Kummer extension of prime degree, which shows in addition how to construct a normal basis in case it exists. The main tools used in the proof are a formula of Frôhlich for the resolvents and a theorem of Hecke describing the ramification in a Kummer extension of prime degree. As an application, we show how to use our criterion to deduce a normal basis theorem obtained by F. Kawamoto.

Si F est un corps de nombres, on note 𝔒 F son anneau d’entiers ; si E/F est une extension galoisienne finie de corps de nombres de groupe de Galois G, on appelle base normale de 𝔒 E sur 𝔒 F toute base de 𝔒 E en tant que 𝔒 F -module de la forme a g gG avec a𝔒 E . On démontre dans ce travail un critère d’existence de base normale d’entiers pour les extensions de Kummer de degré premier, qui permet une construction explicite en cas d’existence ; les principaux outils pour la démonstration sont une formule de Fröhlich pour les résolvantes ainsi qu’un critère de Hecke qui décrit la ramification dans une extension de Kummer de degré premier. Comme application, on utilise ce critère pour déduire un théorème de base normale obtenu par F. Kawamoto.

@article{JTNB_1994__6_1_95_0,
     author = {E. J. G\'omez Ayala},
     title = {Bases normales d'entiers dans les extensions de {Kummer} de degr\'e premier},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {95--116},
     publisher = {Universit\'e Bordeaux I},
     volume = {6},
     number = {1},
     year = {1994},
     doi = {10.5802/jtnb.107},
     zbl = {0822.11076},
     mrnumber = {1305289},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.107/}
}
TY  - JOUR
TI  - Bases normales d'entiers dans les extensions de Kummer de degré premier
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1994
DA  - 1994///
SP  - 95
EP  - 116
VL  - 6
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.107/
UR  - https://zbmath.org/?q=an%3A0822.11076
UR  - https://www.ams.org/mathscinet-getitem?mr=1305289
UR  - https://doi.org/10.5802/jtnb.107
DO  - 10.5802/jtnb.107
LA  - fr
ID  - JTNB_1994__6_1_95_0
ER  - 
%0 Journal Article
%T Bases normales d'entiers dans les extensions de Kummer de degré premier
%J Journal de Théorie des Nombres de Bordeaux
%D 1994
%P 95-116
%V 6
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.107
%R 10.5802/jtnb.107
%G fr
%F JTNB_1994__6_1_95_0
E. J. Gómez Ayala. Bases normales d'entiers dans les extensions de Kummer de degré premier. Journal de Théorie des Nombres de Bordeaux, Volume 6 (1994) no. 1, pp. 95-116. doi : 10.5802/jtnb.107. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.107/

[1] E. Artin, Questions de base minimale dans la théorie des nombres algébriques, dans Collected Papers, Addison-Wesley, 1965, (réimpression chez Springer Verlag), 229-231. | MR: 176888

[2] Ph. Cassou-Noguès, M.J. Taylor, Elliptic functions and rings of integers, Progress in Mathematics 66, Birkhäuser, Boston, 1987. | MR: 886887 | Zbl: 0608.12013

[3] A. Fröhlich, The module structure of Kummer extensions over Dedekind domains, J. reine angew. Math. 209 (1962), 39-53. | MR: 160777 | Zbl: 0105.02901

[4] A. Fröhlich, Arithmetic and Galois module structure for tame extensions, J. reine angew. Math. 286/ 287 (1976), 380-440. | MR: 432595 | Zbl: 0385.12004

[5] A. Fröhlich, Galois module structure of algebraic integers, Springer Verlag, 1983. | MR: 717033 | Zbl: 0501.12012

[6] E.J. Gómez Ayala, Bases normales d'entiers et multiplication complexe, thèse, Université Bordeaux I, 1991.

[7] E. J. Gómez Ayala, R. Schertz, Eine Bernerkung zur Galoismodulstruktur in Strahlklassenkörpern über imaginär-quadratischen Zahlkörpern, J. Number Theory 44 (1993), 41-46. | MR: 1219484 | Zbl: 0777.11046

[8] E. Hecke, Lectures on the theory of algebraic numbers, Springer Verlag, New York, 1981. | MR: 638719 | Zbl: 0504.12001

[9] F. Kawamoto, On normal integral bases, Tokyo J. Math. 7 (1984), 221-231. | MR: 752124 | Zbl: 0553.12001

[10] F. Kawamoto, Remark on "On normal integral bases", Tokyo J. Math. 8 (1985), 275. | MR: 800089 | Zbl: 0577.12003

[11] S. Lang, Algebraic number theory, Addison-Wesley, 1970. | MR: 282947 | Zbl: 0211.38404

[12] H.B. Mann, On integral bases, Proc. Amer. Math. Soc. 9 (1958), 167-172. | MR: 93502 | Zbl: 0081.26602

[13] L.R. Mcculloh, A Stickelberger condition on Galois module structure for Kummer extensions of prime degree, dans Algebraic Number Fields, Proceedings of the Durham Symposium 1975, Academic Press, London 1977, 525-538. | MR: 457403 | Zbl: 0389.12005

[14] P. Samuel, Théorie algébrique des nombres, Hermann, Paris, 1967. | MR: 215808 | Zbl: 0146.06402

[15] J.-P. Serre, Corps locaux, Hermann, Paris, 1963. | MR: 354618 | Zbl: 0137.02601

[16] M.J. Taylor, Galois module structure of rings of integers in Kummer extensions, Bull. London Math. Soc. 12 (1980), 96-98. | MR: 571727 | Zbl: 0408.12017

[17] M.J. Taylor, On Fröhlzch's conjecture for rings of integers of tame extensions, Invent. Math. 63 (1981), 41-79. | EuDML: 142790 | MR: 608528 | Zbl: 0469.12003

[18] M.J. Taylor (with contributions by N. P. Byott), Hopf orders and Galois module structure, dans: Group Rings and Class Groups, K. W. Roggenkamp et M. J. Taylor, DMV Seminar, Band 18, Birkhäuser, 1992. | MR: 1167451 | Zbl: 0811.11068

[19] L. Washington, Introduction to cyclotomic fields, Graduate Texts in Mathematics 83, Springer Verlag, 1982. | MR: 718674 | Zbl: 0484.12001

Cited by Sources: